# SDR SWIA200820640

- Difficulty date: December 11, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 14,537 hours, 12,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 59009 - BOTH MAIN CABIN AND SERVICE DOORS DIFFICULT TO OPEN.  CLEANED FOD FROM SERVICE DOOR SEAL, CLEANED AND LUBED MCD HANDLE ROLLER.
